# SDR ASAA2022110440629

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 36,961 hours, 11,802 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING BITE OF PZTC REF L/P 60409914, FOUND #1 PZTC ZONE LT HARD FAIL ON VERIFY BIT, WOULD NOT RESET. AFT CABIN TRIM VALVE HARD FAULT. GROUNDED - YES. RAN PACKS AND VERIFIED AFT ZONE TEMP RESPONDED TO TEMP CONTROL SELECTION. AIR COND ON 6 PACK OPERATES NML, NO ASSOCIATED P5 ZONE LTS ILLUMINATED. RAN PZTC ON #1 AND #2 REF FIM 21-62 TASK 801 SEVERAL TIMES WITH NO FURTHER FAULTS, OPS CKS NML.
